MathSciNet Relay Station
MathSciNet bibliographic data
MR2135859 Database Expansion Item
Zheng, Gang; Freidlin, Boris; Li, Zhaohai; Gastwirth, Joseph L. Genomic control for association studies under various genetic models. Biometrics 61 (2005), no. 1, 186–192.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement